MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO; ELECTRODE, ELECTROCARDIOGRAPH

PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 11996
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Codes Burn(s) (1757); Ventricular Fibrillation (2130)
Date of Event 10/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device failed to deliver shock while in use with a patient.This issue is patient related; however there was no adverse event reported.
 
Additional Manufacturer Narrative
Section h5 of initial mfr 0003015876-2021-02037, labeled for single use, states no.Section h5 has been updated to yes.The customer returned all unused electrodes of the same lot to stryker redmond for evaluation.All electrodes performed normally when tested, and no defects in adhesion or gel were detected.The electrodes were applied to the technician's skin for over 2 hours with no adhesion loss or redness when removed.Stryker was unable to replicate issue.No root cause could be determined.
 
Event or Problem Description

Brand Name
QUIK-COMBO
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
todd bandy
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key12677592
Report Number0003015876-2021-02037
Device Sequence Number1245741
Product Code DRX
UDI-Device Identifier00883873784945
UDI-Public00883873784945
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K943301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11996
Device Catalogue Number11996-000091
Device Lot Number11999
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer11/15/2022
Initial Report FDA Received Date10/21/2021
Supplement Report FDA Received Date11/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIFEPAK 20/20E DEFIBRILLATOR/MONITOR, MKJ
Patient SexUnknown